# SDR GTIA2020100835377

- Difficulty date: October 6, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 38,989 hours, 17,923 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/CTL ELAC 2 PITCH FAULT.  ACCOMPLISHED TROUBLESHOOTING TASK 27-93-00-810-836-A SUBTASK 27-93-00-810-285-A/27-93-00-700-084-A/27-93-00-810-085B TASK 27-44-51-220-004-A/27-44-51-7810-802-A AND OPERATIONAL TEST OF THE THS ACTUATOR ELECT.  CONTROL TSM 27-96-00-710-022A 27-00-00810-801-A FOUND ELAC2 FAULTY.
